# SDR CA050822007

- Difficulty date: August 5, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech V35B
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALX9424
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE ALTERNATOR REAR BEARING FAILED ALLOWING THE ROTOR TO TOUCH THE FIXED COIL WHICH GENERATED ENOUGH HEAT TO BURN THE PAINT ON THE COIL.  AN ODOR WAS NOTICED IN THE CABIN.
